# SDR ASAA2020103133456

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,913 hours, 6,050 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 360 NEAR MISSULA MT FMC'S BLANKED A/P REVERTED TO CWS P/R MAGENTA LINE ON ND BLANKED A/P DID NOT DISENGAGE.  ENTIRE EPISODE LASTED APPROX 2 MIN.  GROUNDED-YES.  LT FMC 4 INFLIGHT FAULTS, SYSTEM OPERATIONS OK.
